Having trouble sleeping, plus the other side effects that come with the drug, and bothersome to me.
19 Dec 2009
Insomnia is not a known side effect of terazosin. It is actually known to cause somnolence.
Could there be any other cause of your insomnia? (Please add answer as a comment).
If any other side effect if bothersome, I would recommend that you see your doctor. At least make him/her aware of the side effects.
- Terazosin Information for Consumers
- Terazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
... by suppressing the flow of blood into the prostate and could you enlighten me on the treatment if it exists
1 answer • 4 Jan 2013
... recently, zinc and pygeum to help with urine flow, and avoid waking up at night to urinate. These items seem to be working. However, I also have ...
1 answer • 3 Oct 2013
Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine
... AVODART (DUODART) with SAW PALMETTO? thanks!
1 answer • 21 Jan 2014
I was told I was going to eventually have to have a TURP. Heard stories of complications from this procedure. Looking for less invasive procedure. ...
1 answer • 25 Feb 2015